# SDR SWAA2024123081345

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 5,392 hours, 2,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED AFT ENTRY EXTERIOR EMERGENCY EXIT LIGHT AND TESTED GOOD PER AMM 33-51-04-960-802.
